EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 1, pp. 111-130 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Frequent Oscillation of a Class of Partial Difference Equations

C. J. Tian and B. G. Zhang

C. J. Tian: South China Univ. Techn., Dept. of Elec. & Comm. Eng., Guangzhou 510641, China
B. G. Zhang: Ocean Univ. of Qingdao, Dept. Appl. Math., Qingdao 266003, China

Abstract: This paper is concerned with the partial difference equation $$ A_{m+1,n} + A_{m,n+1} - a_{m,n}A_{m,n} + p_{m,n}A_{m-k,n-l} = 0 $$ where $k$ and $l$ are non-negative integers, $\{a_{m,n}\}$ and $\{p_{m,n}\}$ are real double sequences. Frequent oscillation criteria of this equation are obtained.

Keywords: partial difference equations, frequent oscillation, frequent positivity

Classification (MSC2000): 39A10

Full text of the article:

Electronic fulltext finalized on: 25 Apr 2000. This page was last modified: 9 Nov 2001.

© 2000 Heldermann Verlag
© 2000--2001 ELibM for the EMIS Electronic Edition